| Catalog Number |
8187501 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron jet plus g137 they allege that they have little water flow and the insert gets hot,no injury resulted.
Additional Manufacturer Narrative
Emh hp; cable, conn/gun cable damaged.Damaged handpiece cable.Flattened pinch tube restricting air/powder flow.Debris buildup in the water filter, cracked powder bowl cap.Replaced damaged/worn components and recalibrated unit to factory specs.No foot pedal received for evaluation.Foot control will need to be resynced with unit before using.